| Catalog Number |
259807570 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Deformation (2976); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported the internal threading appears to have been compromised.We are currently unable to use the instrument as it jams consistently when attempting to engage a stem.
Additional Manufacturer Narrative
(b)(4).259807570: retaining stem inserter coding has been updated/downgraded, as additional information received from the sales rep indicated that only one instrument ought to have been reported, and yet two were captured.Coding downgraded, and pending void actioning for (b)(4).This is an appropriate coding downgrade.